LOGS Trial Diaries

Thought I would give another update on how I am getting on with the LOGS trial for recurrent low grade serous.

I had my first follow up last week. It was a bit of a stressful day as there were some problems in the lab so everyones bloods were being delayed and all appointments were running behind including mine.

I missed the time to take my medication and got really stressed about it. However apparently this was ok. All my blood tests were good and my CA125 was down by 133 and the lump on my hip is shrinking (even I can now tell its getting smaller).

I am having a few minor side effects I have had an outbreak of acne, my skin on my hands has become really dry and so has my belly button. My blood pressure has gone up and I have got to get my GP practice to do some follow up. My DDimer blood test came back positive last week so I had to go to the hospital for a doppler scan to make sure no DVTs. I am also getting a lot of mucus at the back of my throat and there is some crackling at the back of my throat when I breath in not sure this is connected to the trial as it was happening before.

There was also a query on my echocardiogram so I have to have this repeated in 4 weeks but my bowels seem to have settled down.

Oh I am feeling a bit fatigued as well. I had to hobble after a sakes assistant today and it quite wore me out ☹️

Last edited by

9 Replies

oldestnewest
  • What a barrage of side effects you are having to cope with! Really pleased to hear the lump is going down, tho, so it seems worth it. I know what you mean about keeping up with other people as well. My older son is home from uni for Easter and we took the dog out - it was a bit of a do with him walking ahead, turning round to see me miles behind, then forgetting again and so on. It was a lovely sunny day tho and it is great to have him home for a bit.

    I really hope you can ease some of the side effects - I'm sure you know about vitamin E cream for your skin?

    Take care, Netti x

  • I have been prescribed some aveeno and some antibiotic gel for the spots. Sadly there are always side effects with cancer treatments

  • Thanks for the update; it's good to hear how people are getting on with their trials. It sounds as if it's doing its stuff, makes the side effects more tolerable. Weird about the belly button though.

  • Well good news on the reducing ca125 & hip lump 👍🏻 but a shame you're having to tackle so many frustrating side effects. Hopefully those can be managed for you effectively. Nice to hear you have family home for Easter...best distraction ever. Enjoy it and best of luck with the rest of the trial. Jemima xx

  • I think you must have me mixed up with someone else. I don't have any family to be home for Easter

  • Apologies ScardyCat...I was trying to catch up with everyone this morning & must have mixed up posts x

  • Hi ScardyCat40,

    Being a low-grader always interested in trials. Please keep up your diary. Pleased to read

    your good news abt. reducing CA125 and hip lump but feel for you regarding side effects.

    Hope these improve.

    Gwen

  • I'm happy that there is a good news . You are right there will be side effects from the treatments, but hang in there better dealing with the effects than the cancer .. wish you all the best ..

  • Thanks for posting the update. As a fellow low grader I'm following your story.

    X

You may also like...